Symplectic Fourier–Deligne Transforms on G/U and the Algebra of Braids and Ties (2024)

Article Navigation

Volume 2024 Issue 13 July 2024
  • < Previous
  • Next >

Journal Article

Get access

Calder Morton-Ferguson

Massachusetts Institute of Technology

, 77 Massachusetts Ave., Cambridge, MA 02141, USA

Correspondence to be sent to: e-mail:

Search for other works by this author on:

Oxford Academic

International Mathematics Research Notices, Volume 2024, Issue 13, July 2024, Pages 10219–10235,


11 April 2024

Article history


02 April 2023

Revision received:

25 November 2023


25 November 2023


11 April 2024




Advanced Search

Search Menu


We explicitly identify the algebra generated by symplectic Fourier–Deligne transforms (i.e., convolution with Kazhdan–Laumon sheaves) acting on the Grothendieck group of perverse sheaves on the basic affine space |$G/U$|⁠, answering a question originally raised by A. Polishchuk. We show it is isomorphic to a distinguished subalgebra, studied by I. Marin, of the generalized algebra of braids and ties (defined in Type |$A$| by F. Aicardi and J. Juyumaya and generalized to all types by Marin), providing a connection between geometric representation theory and an algebra defined in the context of knot theory. Our geometric interpretation of this algebra entails some algebraic consequences: we obtain a short and type-independent geometric proof of the braid relations for Juyumaya’s generators of the Yokonuma–Hecke algebra (previously proved case-by-case in types |$A, D, E$| by Juyumaya and separately for types |$B, C, F_{4}, G_{2}$| by Juyumaya and S. S. Kannan), a natural candidate for an analogue of a Kazhdan–Lusztig basis, and finally an explicit formula for the dimension of Marin’s algebra in Type |$A_{n}$| (previously only known for |$n \leq 4$|⁠).

© The Author(s) 2024. Published by Oxford University Press. All rights reserved. For permissions, please e-mail:

This article is published and distributed under the terms of the Oxford University Press, Standard Journals Publication Model (

Issue Section:


You do not currently have access to this article.

Download all slides

Sign in

Get help with access

Personal account

  • Sign in with email/username & password
  • Get email alerts
  • Save searches
  • Purchase content
  • Activate your purchase/trial code
  • Add your ORCID iD

Sign in Register

Institutional access

    Sign in through your institution

    Sign in through your institution

  1. Sign in with a library card
  2. Sign in with username/password
  3. Recommend to your librarian

Institutional account management

Sign in as administrator

Get help with access

Institutional access

Access to content on Oxford Academic is often provided through institutional subscriptions and purchases. If you are a member of an institution with an active account, you may be able to access content in one of the following ways:

IP based access

Typically, access is provided across an institutional network to a range of IP addresses. This authentication occurs automatically, and it is not possible to sign out of an IP authenticated account.

Sign in through your institution

Choose this option to get remote access when outside your institution. Shibboleth/Open Athens technology is used to provide single sign-on between your institution’s website and Oxford Academic.

  1. Click Sign in through your institution.
  2. Select your institution from the list provided, which will take you to your institution's website to sign in.
  3. When on the institution site, please use the credentials provided by your institution. Do not use an Oxford Academic personal account.
  4. Following successful sign in, you will be returned to Oxford Academic.

If your institution is not listed or you cannot sign in to your institution’s website, please contact your librarian or administrator.

Sign in with a library card

Enter your library card number to sign in. If you cannot sign in, please contact your librarian.

Society Members

Society member access to a journal is achieved in one of the following ways:

Sign in through society site

Many societies offer single sign-on between the society website and Oxford Academic. If you see ‘Sign in through society site’ in the sign in pane within a journal:

  1. Click Sign in through society site.
  2. When on the society site, please use the credentials provided by that society. Do not use an Oxford Academic personal account.
  3. Following successful sign in, you will be returned to Oxford Academic.

If you do not have a society account or have forgotten your username or password, please contact your society.

Sign in using a personal account

Some societies use Oxford Academic personal accounts to provide access to their members. See below.

Personal account

A personal account can be used to get email alerts, save searches, purchase content, and activate subscriptions.

Some societies use Oxford Academic personal accounts to provide access to their members.

Viewing your signed in accounts

Click the account icon in the top right to:

  • View your signed in personal account and access account management features.
  • View the institutional accounts that are providing access.

Signed in but can't access content

Oxford Academic is home to a wide variety of products. The institutional subscription may not cover the content that you are trying to access. If you believe you should have access to that content, please contact your librarian.

Institutional account management

For librarians and administrators, your personal account also provides access to institutional account management. Here you will find options to view and activate subscriptions, manage institutional settings and access options, access usage statistics, and more.


Subscription prices and ordering for this journal

Purchasing options for books and journals across Oxford Academic

Short-term Access

To purchase short-term access, please sign in to your personal account above.

Don't already have a personal account? Register

Symplectic Fourier–Deligne Transforms on G/U and the Algebra of Braids and Ties - 24 Hours access

EUR €16.00

GBP £14.00

USD $17.00


Symplectic Fourier–Deligne Transforms on G/U and the Algebra of Braids and Ties (3)

This article is also available for rental through DeepDyve.






More metrics information


Total Views 92

67 Pageviews

25 PDF Downloads

Since 4/1/2024

Month: Total Views:
April 2024 44
May 2024 34
June 2024 10
July 2024 4


Powered by Dimensions



Email alerts

Article activity alert

Advance article alerts

New issue alert

Receive exclusive offers and updates from Oxford Academic

Citing articles via

Google Scholar

  • Latest

  • Most Read

  • Most Cited

Frobenius Distributions of Low Dimensional Abelian Varieties Over Finite Fields
A Comparison Theorem For The Pro-étale Fundamental Group
Shifted Contact Structures on Differentiable Stacks
Hirzebruch–Milnor Classes of Hypersurfaces with Nontrivial Normal Bundles and Applications to Higher du Bois and Rational Singularities
Roots, Trace, and Extendability of Flat Nonnegative Smooth Functions

More from Oxford Academic


Pure Mathematics

Science and Mathematics




Symplectic Fourier–Deligne Transforms on G/U and the Algebra of Braids and Ties (2024)
Top Articles
Latest Posts
Article information

Author: Lilliana Bartoletti

Last Updated:

Views: 5887

Rating: 4.2 / 5 (73 voted)

Reviews: 88% of readers found this page helpful

Author information

Name: Lilliana Bartoletti

Birthday: 1999-11-18

Address: 58866 Tricia Spurs, North Melvinberg, HI 91346-3774

Phone: +50616620367928

Job: Real-Estate Liaison

Hobby: Graffiti, Astronomy, Handball, Magic, Origami, Fashion, Foreign language learning

Introduction: My name is Lilliana Bartoletti, I am a adventurous, pleasant, shiny, beautiful, handsome, zealous, tasty person who loves writing and wants to share my knowledge and understanding with you.